On strong approximation of Fourier series

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)157-162
Number of pages6
JournalPeriodica Mathematica Hungarica
Volume1
Issue number2
DOIs
Publication statusPublished - Jun 1971

Fingerprint

Strong Approximation
Fourier series

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On strong approximation of Fourier series. / Leindler, L.

In: Periodica Mathematica Hungarica, Vol. 1, No. 2, 06.1971, p. 157-162.

Research output: Contribution to journalArticle

@article{419af01571bb4dad83d30968a5c1de2b,
title = "On strong approximation of Fourier series",
author = "L. Leindler",
year = "1971",
month = "6",
doi = "10.1007/BF02029173",
language = "English",
volume = "1",
pages = "157--162",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - On strong approximation of Fourier series

AU - Leindler, L.

PY - 1971/6

Y1 - 1971/6

UR - http://www.scopus.com/inward/record.url?scp=34250449287&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250449287&partnerID=8YFLogxK

U2 - 10.1007/BF02029173

DO - 10.1007/BF02029173

M3 - Article

VL - 1

SP - 157

EP - 162

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 2

ER -